Could anyone please tell me if they know how much the levels of thyroglobulin and anti thyrogl can increase when you take the thyrogen shot? I had in -97 thyroida cancer and got the thyroidea removed and had RAI after. At my last blodtest I had the following blod results: TSH less than 0.05, antithyrogl 11 and thyroglobulin 0.3. I will now have a thyrogenshot and am worried that my levels of thyrogl will increase (could the anti thyrogl also be affeced by the thyrogen shot?). I know my levels are very low, but am wondering how high it could possibly go when the TSH increases.
Thyrogen would not directly cause a significant increase in thyroglobulin or antithyroglobulin antibodies normally; though mild elevation in levels may be seen. Increase in thyroglobulin levels after stimulation with thyrogen is often used in clinical practice to diagnose recurrence at early stages. I would suggest discussing the situation in detail with your treating doctor after the results of the test are known.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.